# SDR AALA20110525TUL06

- Difficulty date: May 14, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 686 RIGHT SIDE 3 INCHES ABOVE FLOORLINE CORRODED.  INSTALLED FRAME REPAIR DOUBLER PER SRM 51-70-11-0G.
